On polynomials in two projections

Research output: Contribution to journalArticlepeer-review

Abstract

Conditions are established on a polynomial f in two variables under which the equality f(P1, P2) = 0 for two orthogonal projections P1, P2 is possible only if P1 and P2 commute.

Original languageEnglish (US)
Pages (from-to)154-158
Number of pages5
JournalElectronic Journal of Linear Algebra
Volume15
DOIs
StatePublished - 2006

Keywords

  • Orthogonal projections
  • Polynomial equations

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On polynomials in two projections'. Together they form a unique fingerprint.

Cite this